Communications in Mathematical Sciences

Communications in Mathematical Sciences publishes high quality original research articles, review and expository papers, and fast communications on mathematical modelings, applied and stochastic analyses and numerical computations on problems that arise in physical, biological, engineering and financial applications.

Journal issues published after December 2010 are not available in Euclid, but Euclid Prime subscribers may enjoy complimentary access to all prior content.

Top downloads over the last seven days

Existence of axially symmetric solutions to the Vlasov-Poisson system depending on Jacobi's integralAchim SchulzeVolume 6, Number 3 (2008)
An efficient modulo $P$ multiplication algorithm with moderate factors of P$+1 and $P$-1Ren-Junn Hwang, Feng-Fu Su, and Sheng-Hua ShiauVolume 5, Issue 2 (2007)
Equation-Free, Coarse-Grained Multiscale Computation: Enabling Mocroscopic Simulators to Perform System-Level AnalysisIoannis G. Kevrekidis, C. William Gear, James M. Hyman, Panagiotis G Kevrekidid, Olof Runborg, and Constantinos TheodoropoulosVolume 1, Number 4 (2003)
Dynamic Bifurcation and Stability in the Rayleigh-Benard ConvectionTian Ma and Shouhong Wang Volume 2, Number 2 (2004)
Finite difference solutions of the nonlinear Schrödinger equation and their conservation of physical quantitiesClemens Heitzinger, Christian Ringhofer, and Siegfried SelberherrVolume 5, Issue 4 (2007)
  • ISSN: 1539-6746 (print), 1945-0796 (electronic)
  • Publisher: International Press of Boston
  • Discipline(s): Mathematics
  • Full text available in Euclid: 2003 -- 2010
  • Access: Articles older than 5 years are open
  • Euclid URL: http://projecteuclid.org/cms